# SDR AALA981443

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM AT STATION 340 RBL 22 TO 24, RBL 13 TO 15, TOP AND BOTTOM SIDE OF TOP FLANGE RBL 14 TO 20, LBL 22.  FLOORBEAM REPAIR COMPLETED AS PER SRM 53-10-8 PAGE49-52.  (M)
